MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11500A
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the device was not returned for evaluation, as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 21mm 11500a inspiris valve, implanted in the pulmonic position, underwent a valve-in-valve procedure after an implant duration of 4 years, 4 months due to severe stenosis and mild regurgitation.The patient presented with heart failure due to valvular disease and fatigue.The tpvr was performed with a 23mm 9600tfx transcatheter valve.The patient was in stable condition post procedure.
 
Event or Problem Description
It was reported that a patient with a 21mm 11500a valve, implanted in the pulmonic position, underwent a valve-in-valve procedure after an implant duration of 4 years, 4 months due to severe stenosis and mild regurgitation.The patient presented with heart failure due to valvular disease.The tpvr was successfully performed with a 23mm 9600tfx valve.The patient was transported to pacu in stable condition and discharged on pod #1.Per medical records, pre-op echo, showed severe ps (mg 57mmhg) and moderate to severe regurgitation.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, b5, b7, g2, g3, g6, h2, h6 (type of investigation, investigation findings, investigation conclusions).Based on the information available, the device was intentionally used outside the way it was designed and intended.The performance, safety, efficacy, longevity, and durability of bioprosthetic valves have not been determined when the product is used outside the scope of its intended use and/or its studied population.Stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The most likely root cause is patient factors, including patient age at time of implant.The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.H11: corrected data: a4.

Brand Name
EDWARDS INSPIRIS RESILIA AORTIC VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES, LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2- office m2013
irvine, CA 92614
9492506615
MDR Report Key23926727
Report Number2015691-2025-10628
Device Sequence Number9013363
Product Code LWR
UDI-Device Identifier00690103194975
UDI-Public(01)00690103194975(17)241202(11)191204
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/02/2024
Device Model Number11500A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age13 YR
Patient SexFemale
Patient Weight74 KG